# SDR 9811235506

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 757251
- Aircraft serial: 23195
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012113RF
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY WITH A SERVICEABLE UNIT.
